Alert archive / Connecticut / River Flood Warnings in 2008

River Flood Warning 9, NWS Albany, NY

February 13, 2008Greater Bridgeport Planning Region, Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this river flood warning at Feb 13, 2008, 1:05 PM EST for Greater Bridgeport Planning Region, Northwest Hills Planning Region, Connecticut. It took effect at Feb 13, 2008, 3:26 PM EST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2008, 1:05 PM EST (18:05 UTC)
In effect from
Feb 13, 2008, 3:26 PM EST
Expired
Feb 14, 2008, 8:46 PM EST
In force
29 hr
Issued by
NWS Albany, NY
Flood severity
Minor

Counties Greater Bridgeport Planning Region, CT, Northwest Hills Planning Region, CT

The radar

The Brookhaven radar (KOKX), 81 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Still River at Brookfield (BKFC3).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01201487, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KALY 131805
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
105 PM EST WED FEB 13 2008

CTC001-005-140605-
/O.NEW.KALY.FL.W.0009.080213T2026Z-080215T0031Z/
/BKFC3.1.ER.080213T2026Z.080214T0400Z.080214T1831Z.UU/
105 PM EST WED FEB 13 2008

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE STILL RIVER AT BROOKFIELD.
* FROM THIS AFTERNOON UNTIL THURSDAY EVENING.
* AT 12 PM WEDNESDAY THE STAGE WAS...10.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 3 PM 
  WEDNESDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 13.5 FEET AROUND
  11 PM WEDNESDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE 
  AFTER 1 PM THURSDAY.
* IMPACT...AT 12 FEET...WATER FLOODS LOWLANDS ALONG THE STILL RIVER.

&& 
 
                  FLD   OBSERVED              FORECAST
                                      7 PM  1 AM  7 AM  1 PM  7 PM
LOCATION         STG   STG DAY TIME   WED   THU   THU   THU   THU

STILL RIVER
  BROOKFIELD    12.0   10.1 WED 12 PM  13.3  13.4  12.7  12.1  10.8

$$
4 follow-up statements
000 
WGUS41 KALY 140544
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
1244 AM EST THU FEB 14 2008

CTC001-005-141744-
/O.EXT.KALY.FL.W.0009.000000T0000Z-080215T0257Z/
/BKFC3.2.ER.080213T2212Z.080214T0600Z.080214T2057Z.UU/
1244 AM EST THU FEB 14 2008

...OBSERVED FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... 
 
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... 
 
THE FLOOD WARNING CONTINUES FOR 
  THE STILL RIVER AT BROOKFIELD
* UNTIL THIS EVENING.
* AT 12 AM THURSDAY THE STAGE WAS...14 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 14.1 
  FEET BY 1 AM THURSDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD 
  STAGE AFTER 3 PM THURSDAY.


&& 
 
                  FLD   OBSERVED              FORECAST
                                      7 AM  1 PM  7 PM  1 AM  7 AM
LOCATION         STG   STG DAY TIME   THU   THU   THU   FRI   FRI

STILL RIVER
  BROOKFIELD    12.0   14.0 THU 12 AM  13.0  12.3  11.6  10.8   9.3

$$
000 
WGUS81 KALY 141420
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
920 AM EST THU FEB 14 2008

CTC001-005-150220-
/O.EXT.KALY.FL.W.0009.000000T0000Z-080215T1155Z/
/BKFC3.2.ER.080213T2212Z.080214T0815Z.080215T0555Z.UU/
920 AM EST THU FEB 14 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING... 
 
THE FLOOD WARNING CONTINUES FOR
  THE STILL RIVER AT BROOKFIELD.
* UNTIL FRIDAY MORNING. 
* AT 8 AM THURSDAY THE STAGE WAS 13.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE 
  AFTER 1 AM FRIDAY.
* IMPACT...AT 12 FEET...WATER FLOODS LOWLANDS ALONG THE STILL RIVER.

&& 
 
                  FLD   OBSERVED              FORECAST
                                     1 PM  7 PM  1 AM  7 AM  1 PM
LOCATION        STG   STG DAY  TIME   THU   THU   FRI   FRI   FRI

STILL RIVER
  BROOKFIELD    12.0   13.7 THU 08 AM  13.3  12.7  12.0  10.5   8.7

$$
000 
WGUS81 KALY 141927
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
227 PM EST THU FEB 14 2008

CTC005-150727-
/O.EXT.KALY.FL.W.0012.000000T0000Z-080216T1552Z/
/FLVC3.1.ER.080214T1056Z.080215T0600Z.080216T0952Z.NO/
227 PM EST THU FEB 14 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING... 
 
THE FLOOD WARNING CONTINUES FOR
  THE HOUSATONIC RIVER AT FALLS VILLAGE.
* UNTIL SATURDAY MORNING. 
* AT 1 PM THURSDAY THE STAGE WAS 7.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 7 FEET. 
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 8.1 FEET BY 1 AM 
  FRIDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 4 AM
  SATURDAY.
* IMPACT...AT 8 FEET...THE WATER REACHES RIVERSIDE ROAD AT KENT 
  SCHOOL AND FLOODS THE PICNIC AREA ALONG ROUTE 7 NEAR HOUSATONIC 
  MEADOWS.

&& 
 
                  FLD   OBSERVED              FORECAST
                                      7 PM  1 AM  7 AM  1 PM  7 PM
LOCATION         STG   STG DAY TIME   THU   FRI   FRI   FRI   FRI

HOUSATONIC RIVER
  FALLS VILLAG  7.0    7.6 THU 01 PM   8.1   8.1   8.1   7.9   7.3

$$

CTC005-150727-
/O.EXT.KALY.FL.W.0010.000000T0000Z-080216T2100Z/
/GAYC3.1.ER.080213T2122Z.080214T1530Z.080216T1500Z.NO/
227 PM EST THU FEB 14 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON... 
 
THE FLOOD WARNING CONTINUES FOR
  THE HOUSATONIC RIVER AT GAYLORDSVILLE.
* UNTIL SATURDAY AFTERNOON. 
* AT 2 PM THURSDAY THE STAGE WAS 9.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8 FEET. 
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE 
  AFTER 10 AM SATURDAY.
* IMPACT...AT 9.5 FEET...THE WATER REACHES BUSINESSES ON THE LOW SIDE 
  OF SPRING STREET.

&& 
 
                  FLD   OBSERVED              FORECAST
                                      7 PM  1 AM  7 AM  1 PM  7 PM
LOCATION         STG   STG DAY TIME   THU   FRI   FRI   FRI   FRI

HOUSATONIC RIVER
  GAYLORDSVILL  8.0    9.3 THU 02 PM   9.3   9.1   8.9   8.8   8.4

$$

CTC001-009-150727-
/O.CON.KALY.FL.W.0008.000000T0000Z-000000T0000Z/
/STVC3.1.ER.080213T1720Z.080214T0530Z.000000T0000Z.NO/
227 PM EST THU FEB 14 2008

THE FLOOD WARNING CONTINUES FOR
  THE HOUSATONIC RIVER AT STEVENSON DAM.
* UNTIL FURTHER NOTICE. 
* AT 2 PM THURSDAY THE STAGE WAS 12.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11 FEET. 
* THE RIVER IS FORECAST TO CONTINUE NEAR 12.5 FEET UNTIL 7 PM
  THURSDAY...THEN BEGIN FALLING.
* IMPACT...AT 11.5 FEET...WATER SHOULD RECEDE OUT OF THE MAPLES AREA 
  OF SHELTON

&& 
 
                  FLD   OBSERVED              FORECAST
                                      7 PM  1 AM  7 AM  1 PM  7 PM
LOCATION         STG   STG DAY TIME   THU   FRI   FRI   FRI   FRI

HOUSATONIC RIVER
  STEVENSON DA  11.0   12.5 THU 02 PM  12.6  12.3  12.3  12.0  11.5

$$

CTC001-005-150512-
/O.EXT.KALY.FL.W.0009.000000T0000Z-080215T0512Z/
/BKFC3.2.ER.080213T2212Z.080214T0815Z.080214T2312Z.UU/
227 PM EST THU FEB 14 2008

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT... 
 
THE FLOOD WARNING CONTINUES FOR
  THE STILL RIVER AT BROOKFIELD.
* UNTIL LATE TONIGHT. 
* AT 12 PM THURSDAY THE STAGE WAS 13 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE 
  AFTER 6 PM THURSDAY.
* IMPACT...AT 12 FEET...WATER FLOODS LOWLANDS ALONG THE STILL RIVER.

&& 
 
                  FLD   OBSERVED              FORECAST
                                      7 PM  1 AM  7 AM  1 PM  7 PM
LOCATION         STG   STG DAY TIME   THU   FRI   FRI   FRI   FRI

STILL RIVER
  BROOKFIELD    12.0   13.0 THU 12 PM  11.8  11.3  10.8  10.2      

$$
000 
WGUS81 KALY 150146
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
846 PM EST THU FEB 14 2008

CTC001-005-150216-
/O.CAN.KALY.FL.W.0009.000000T0000Z-080215T0512Z/
/BKFC3.2.ER.080213T2212Z.080214T0815Z.080214T2207Z.UU/
846 PM EST THU FEB 14 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE STILL RIVER AT BROOKFIELD.
* AT 8 PM THURSDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 12 FEET. 
* IMPACT...AT 12 FEET...WATER FLOODS LOWLANDS ALONG THE STILL RIVER.

&& 
 
                  FLD   OBSERVED              FORECAST
                                      1 AM  7 AM  1 PM  7 PM  1 AM
LOCATION         STG   STG DAY TIME   FRI   FRI   FRI   FRI   SAT

STILL RIVER
  BROOKFIELD    12.0   11.4 THU 08 PM  11.0  10.4  10.0  9.6   9.2                              

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Feb 13, 12:36 PM EST, 29 minutes earlier.

Area forecast discussion, Feb 13, 12:36 PM EST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1236 PM EST WED FEB 13 2008

.SYNOPSIS...
A COMPLEX STORM SYSTEM WILL CONTINUE TO AFFECT THE REGION THROUGH
THIS AFTERNOON. AS ONE AREA OF LOW PRESSURE WEAKENS ACROSS
UPSTATE NEW YORK...ANOTHER AREA OF LOW PRESSURE WILL TAKE SHAPE
OFF THE MID ATLANTIC COAST AND TRACK TO CAPE COD BY THIS EVENING.
THIS SYSTEM WILL CONTINUE TO BRING A MIX OF WINTRY PRECIPITATION
TO THE REGION. HIGH PRESSURE WILL BUILD ACROSS THE AREA THURSDAY
AHEAD OF A COLD FRONT THAT WILL PASS THROUGH ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BASED ON LATEST SURFACE DATA...RADAR AND SATELLITE
PICTURES...ALONG WITH TRENDS IN MSAS AND MADIS DATA...CONTINUING
WSW EVERYWHERE. TEMPERATURES AT MANY LOCATIONS IN THE MID HUDSON
VALLEY...BERKSHIRES...TACONICS...SOUTHERN VT AND NW CT...INTO
PARTS OF THE SOUTHERN CATSKILLS ARE AT OR JUST ABOVE FREEZING.
WINDS IN SOME OF THOSE AREAS ALSO SOUTHEAST TO SOUTH. TEMPERATURES
AROUND HPN AND HVN WELL INTO THE 40S...AND SHOULD NUDGE POU AND NW
CT IN THE 40S LATER. SOME DOWNSLOPING HELPING WARM PARTS OF THE
BERKSHIRES AND SOUTHERN VT.

HERE IS THE CATCH. PROTECTED VALLEY LOCATIONS IN THE
BERKSHIRES...SOUTHERN VT AND TACONICS INTO THE CATSKILLS STILL IN
THE MID TO UPPER 20S...WITH LIGHT TO CALM WINDS. SO...WHILE AREAS
SUCH AS POU...PSF...AQW AND DDH WILL BE ABOVE FREEZING...OTHER
AREAS NEARBY WILL STRUGGLE TO REACH OR EXCEED FREEZING AND WILL
SEE ADDITIONAL FREEZING RAIN THROUGH THIS AFTERNOON. EVEN WHEN
TEMPERATURES REACH 33 OR 34...SOME SURFACES WILL BE BELOW FREEZING
WITH SNOW/SLEET COVER FOR SOME ADDITIONAL TIME.

SO...PUT RAIN WITH CHANCE FREEZING RAIN IN WARMER AREAS...WITH UP
TO A TENTH OF AN INCH ADDITIONAL ACCUMULATION. OTHER AREAS WILL BE
WORDED AS RAIN WITH SLEET AND FREEZING RAIN LIKELY. NORTHERN AREAS
WILL BE SNOW AND SLEET. ALL ACCUMULATIONS WILL BE WORDED AS
ADDITIONAL ACCUMULATION...AND AGAIN WSW WILL BE CONTINUED UNTIL
EXPIRATION. TEMPERATURES IN TEXT FORECAST DO NOT JUSTIFY ICE IN
SOME AREAS DUE TO WARMER TEMPERATURES AT FORECAST POINTS OF
POPULATION CENTERS...OUTSIDE OF THE COLDER PROTECTED VALLEYS.

OTHER MINOR CHANGES TO TEMPERATURES AND WINDS. WILL CONSIDER
CANCELING WSW LATER...IF ENOUGH EVIDENCE THAT PROTECTED VALLEYS
ARE ABOVE FREEZING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
PRECIP WILL FINALLY TAPER OFF THIS EVENING FROM NORTHWEST TO
SOUTHEAST...AS THE LAST WAVE OF LOW PRESSURE LIFT NORTHEAST INTO THE
CANADIAN MARITIMES. KEPT IN JUST CHANCE POPS THIS EVENING SOUTH AND
EAST OF ALBANY AS THE UPPER TROF AXIS PASSES THROUGH. ANY ADDITIONAL
RAIN/SNOW WILL BE VERY LIGHT.

HIGH PRESSURE WILL BUILD IN FOR THUR...WITH TRANQUIL WEATHER AND
SEASONABLE TEMPS. WITH WNW FLOW AND COLD ADVECTION REGIME WILL
MENTION JUST A SLIGHT CHANCE OF SNOW SHOWERS ACROSS THE WESTERN
ADIRONDACKS. LAKE-AIR TEMP DIFFERENCES WILL NOT BE GREAT ENOUGH FOR
MUCH OF A LAKE RESPONSE.

THE HIGH WILL ONLY TAKE RESIDENCE FOR A SHORT TIME ACROSS THE
AREA...AS AN UPPER LEVEL TROF/COLD FRONT APPROACHES FROM THE UPPER
GREAT LAKES LATE THUR NIGHT INTO FRI. THE MAIN SURFACE LOW IS
FORECAST TO PASS BY TO OUR NORTH...SO QPF WITH THIS SYSTEM WILL BE
LIGHT. SOME LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE MAINLY ACROSS
THE HIGHER ELEVATIONS...AS BLAYER TEMPS WILL BE MARGINAL FOR
RAIN/SNOW IN THE VALLEYS DURING THE DAYLIGHT HOURS FRI. THE UPPER
TROF IS FORECAST TO REMAIN POSITIVE TILT AND PROGRESSIVE...SO A COLD
FRONT WILL PUSH THROUGH DURING THE AFTERNOON.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
CLIPPER LIKE SYSTEM AND ARCTIC FRONT WILL EXIT THE REGION EARLY
FRIDAY NIGHT AND HAVE FORECAST CHANCE POPS FOR SNOW SHOWERS. DRY BUT
VERY COLD WEATHER LATE FRIDAY NIGHT THROUGH SUNDAY MORNING AS THE
ARCTIC POURS INTO THE REGION . LOW TEMPS FRIDAY NIGHT IN THE TEENS
SOUTH TO BELOW ZERO IN THE ADIRONDACK ZONES. HIGHS SATURDAY ONLY IN
THE TEENS AND 20S...AND LOWS SATURDAY NIGHT GENERALLY BETWEEN ZERO
AND 10 ABOVE.

ON SUNDAY TEMPS WILL MODERATE TO NEAR SEASONABLE HIGHS IN THE 20S TO
MID 30S...BUT CLOUDS WILL BE INCREASING AHEAD OF THE NEXT LOW
PRESSURE SYSTEM COMING UP THE EASTERN SEABOARD. ONLY SLIGHT TO LOW
CHANCE POPS FORECAST FOR SUNDAY...WITH HIGH CHANCE POPS SUNDAY NIGHT
THROUGH MONDAY. ANOTHER MIXED PCPN EVENT POSSIBLE WITH THIS
SYSTEM...BUT AT THIS POINT HAVE KEPT THE PCPN TYPE CHOICES TO ONLY
SNOW OR RAIN.

FOR MON NT-TUE...UPPER LEVEL TROUGH ACROSS GREAT LAKES SHOULD KEEP
CONDITIONS UNSETTLED EVEN AFTER THE LOW DEPARTS...WITH FREQUENT SNOW
SHOWERS/FLURRIES...ALONG WITH COLDER THAN SEASONAL TEMPS.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
IFR/LIFR CONDITIONS CONTINUE. FREEZING RAIN AT GFL WILL TRANSITION
TO LIGHT SNOW THROUGH THE AFTERNOON...WHILE AT ALB AND
POU...LIGHT RAIN WILL TRANSITION TO SNOW SHOWERS. SO...CEILINGS
AND VISIBILITIES WILL REMAIN MOSTLY AT OR BELOW IFR THIS
AFTERNOON. A FEW BRIEF PERIODS OF MVFR ARE POSSIBLE AT ALL SITES.
BY THIS EVENING...CEILINGS AND VISIBILITIES WILL TREND UP INTO
THE MVFR CATEGORY AS PRECIPITATION ENDS. AFTER MIDNIGHT...CEILINGS
AND VISIBILITIES WILL RISE TO VFR...AND WILL CONTINUE VFR THROUGH
TOMORROW MORNING. WINDS WILL BE LIGHT NORTH TO NORTHWEST BECOMING
STEADY NORTHWEST AT NEAR 10 KT OVERNIGHT. NORTHWEST WINDS
WILLPOSSIBLY BE GUSTY TOMORROW MORNING AFTER SUNRISE.

THU...VFR...NO SIG WX.
FRI...MVFR/IFR...CHC SNOW OR WINTRY MIX.
SAT...VFR...NO SIG WX.
SUN...VFR NO SIG WX.
MON...MVFR/IFR CHC SNOW OR WINTERY MIX.

&&

.HYDROLOGY...
MIXED PRECIPITATION HAS YET (AS OF 430 AM) TO CHANGE TO RAIN ACROSS
THE FLOOD WATCH AREA OF ULSTER...DUTCHESS...LITCHFIELD...COLUMBIA
AND SOUTHERN BERKSHIRE COUNTY. DELAY IN THE CHANGEOVER MAY MAKE
FLOODING LESS LIKELY TODAY...BUT HAVE LEFT THE FLOOD WATCH IN PLACE
SINCE MODELS STILL INDICATE THE POTENTIAL FOR AN INCH OF LIQUID RAIN
TO FALL LATE THIS MORNING INTO THE AFTERNOON. PLEASE SEE FLOOD WATCH
FOR DETAILS. THURSDAY THROUGH SATURDAY WILL GENERALLY BE FAIR AND
DRY EXCEPT FOR SOME LIGHT SHOWERS FRIDAY AND FRIDAY NIGHT. THIS WILL
ALLOW ANY HIGH RIVERS TO RECEDE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH THURSDAY MORNING FOR CTZ001-013.
     WINTER STORM WARNING UNTIL 5 PM EST THIS AFTERNOON FOR CTZ001-
     013.
NY...FLOOD WATCH THROUGH THURSDAY MORNING FOR NYZ060-061-063>066.
     WINTER STORM WARNING UNTIL 5 PM EST THIS AFTERNOON FOR NYZ032-
     033-038>043-047>054-058>061-063>066-082>084.
MA...FLOOD WATCH THROUGH THURSDAY MORNING FOR MAZ025.
     WINTER STORM WARNING UNTIL 5 PM EST THIS AFTERNOON FOR MAZ001-
     025.
VT...WINTER STORM WARNING UNTIL 5 PM EST THIS AFTERNOON FOR
     VTZ013>015.

&&

AVIATION...NAS
Hazardous weather outlook, Feb 13, 4:36 AM EST, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
436 AM EST WED FEB 13 2008

MAZ001-NYZ032-033-038>043-047>054-082>084-VTZ013>015-141200-
NORTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-NORTHERN FULTON-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
436 AM EST WED FEB 13 2008

...WINTER STORM WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE...SOUTHERN
ADIRONDACKS...MOHAWK VALLEY...NORTHERN CATSKILLS...GREATER CAPITAL
DISTRICT...LAKE GEORGE SARATOGA REGION...NORTHERN
TACONICS...NORTHERN BERKSHIRES AS WELL AS SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SLEET OR SNOW ACCUMULATIONS OF TWO INCHES OR
GREATER. PLEASE REPORT ANY FREEZING RAIN ACCUMULATIONS.

MAZ025-NYZ061-141200-
SOUTHERN BERKSHIRE-EASTERN COLUMBIA-
436 AM EST WED FEB 13 2008

...WINTER STORM WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN BERKSHIRES AND
EASTERN COLUMBIA COUNTY IN NEW YORK.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SLEET OR SNOW ACCUMULATIONS OF TWO INCHES OR
GREATER. PLEASE REPORT ANY FREEZING RAIN ACCUMULATIONS.

CTZ001-013-NYZ060-063>066-141200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-WESTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
436 AM EST WED FEB 13 2008

...WINTER STORM WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND
THE ULSTER AND DUTCHESS COUNTIES...OF NEW YORK.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SLEET OR SNOW ACCUMULATIONS OF TWO INCHES OR
GREATER. PLEASE REPORT ANY FREEZING RAIN ACCUMULATIONS.

NYZ058-059-141200-
WESTERN GREENE-EASTERN GREENE-
436 AM EST WED FEB 13 2008

...WINTER STORM WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR GREENE COUNTY IN NEW YORK.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SLEET OR SNOW ACCUMULATIONS OF TWO INCHES OR
GREATER. PLEASE REPORT ANY FREEZING RAIN ACCUMULATIONS.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 12:37 PM ESTRiver Flood WarningALYGreater Bridgeport Planning Region, Naugatuck Valley Planning Region71 hr
Feb 13, 3:10 PM ESTRiver Flood WarningALYNorthwest Hills Planning Region3 days

Nearby

River Flood Warnings in Connecticut, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.